SciELO - Scientific Electronic Library Online

vol.12 número3Some Generalizations of Mulit-Valued Version of Schauder’s Fixed Point Theorem with ApplicationsGeneralized Spectrograms and t -Wigner Transforms índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646


GUO, CHENGJUN; O'REGAN, DONAL  y  AGARWAL, RAVI P. Existence of Periodic Solutions for a Class of Second-Order Neutral Differential Equations with Multiple Deviating Arguments. Cubo [online]. 2010, vol.12, n.3, pp. 153-165. ISSN 0719-0646.

Using Kranoselskii fixed point theorem and Mawhin’s continuation theorem we establish the existence of periodic solutions for a second order neutral differential equation with multiple deviating arguments.

Palabras clave : Periodic solution; Multiple deviating arguments; Neutral differential equation; Kranoselskii fixed point theorem; hin’s continuation theorem.

        · resumen en Español     · texto en Inglés     · pdf en Inglés